Issn 2091-5446 ilmiy axborotnoma научный вестник scientific journal


Download 5.04 Kb.

bet2/29
Sana13.11.2017
Hajmi5.04 Kb.
1   2   3   4   5   6   7   8   9   ...   29

Определение.  Будем  говорить,  что  в  игре  (1),  (2)  возможен  перевод  точки    из  начальной 
точки 
 
в  конечную  точку 
,  если  существует  число 
 
такое,  что  для 
любого допустимого управления 

 
убегающего игрока, зная в каждый момент 
)
1
(
),
(
)
(
)
(
,
1
,
1
),
(
)
(
0
1
0
t
t
u
t
z
D
N
i
t
z
t
z
D
N
t
C
i
i
t
C
N
i
υ
α
α
+

=

=
=
+

i
t
C
D
α
0



ij
i
a
T
t
],
,
0
[
],
1
,
0
(
α

υ
,
u

u
],
,
0
[
)
(
T
L
t
u
p

,
)
(
ρ

t
u

υ
],
,
0
[
)
(
T
L
t
p

υ
,
)
(
σ
υ

t
.
,
1
,
N
j
i
=
)
2
(
),
,...,
,
(
)
0
(
0
0
2
0
1
0
N
z
z
z
z
z
=
=
)
3
(
).
,...,
,
(
)
(
2
1
T
N
T
T
T
z
z
z
z
T
z
=
=
0
>
α
[ ]
1
1
,
),
,
(
)
(
R
b
a
b
a
C
x
f

Α

+
α
{ }
[ ]
[ ]
{ }
( )
4
.
)
(
)
(
)
1
(
1
)
(
1
1



Γ
=
+
+
+
x
a
x
C
a
x
d
d
f
d
x
f
D
α
α
α
α
ξ
ξ
ξ
ξ
α
z
0
z
T
z
0
)
,
(
0

=
T
z
z
T
T
)
(t
υ
T
t


0
 
 


ILMIY AXBOROTNOMA     
             MATEMATIKA                                    2016-yil, 1-son 
 
времени 
 
уравнение (1) и значения 
 
в игре (1), (2) можно выбрать значение 
 
таким образом, что:  
1) 
 – 
допустимое управление преследующего игрока;  
2) 
 
где 
,  – 
решение  соответствующей  задачи  (1),  (2)  при 
управлениях 



Задача преследования состоит в нахождении множества пар начальных точек   и конечных 
точек    таких,  что  для  пары 
,  принадлежащей  этому  множеству,  возможен  перевод 
точки   из   в  . 
Теорема. Если 
 
и  
 
удовлетворяет неравенству 
 
то  в  игре  (1),  (2),  (3)  возможен  перевод  точки    из    в  .  Где  пространства 
 
и 
 
сопряженными  т.е. 
 
Доказательство.  Учитывая  условие 
,  управление 


преследующего 
игрока представим в виде 
 
где 
 – 
определяемая ниже функция, удовлетворяющая неравенству 
 
Продемонстрируем возможность постановки проблемы моментов. Учитывая (1) и (6) выпишем 
явно уравнения состояния для рассматриваемой системы 
 
Решение данных уравнений (8) с учетом начальных и конечных условий дается, как известно из 
[5, с. 230], формулами 
 
Видно,  что  при 
полученные  выражения  сводятся  к  проблеме  моментов  и  имеют  место 
формулы  
 
Норма функций 
 
определяется выражениями 
]
,
0
T
t

)
(t
υ
)
(t
u
)
(

u
,
)
(
T
z
T
z
=
),
(t
z
T
t


0
)
(t
u
)
(t
υ
T
t


0
0
z
T
z
)
,
(
0
T
z
z
z
0
z
T
z
σ
ρ
>
p
N

,
α
)
5
(
,
1
p
p
N



>
α
z
0
z
T
z
],
,
0
T
L
p
]
,
0
T
L
p
.
1
,
1
,
1
1
1

<

<

<
<
=

+
p
p
p
p
σ
ρ
>
)
(t
u
T
t


0
),
(
)
(
)
(
t
w
t
t
u

=
υ
( )
6
,
0
T
t


)
(

w
])
,
0
[
(
T
L
p

,
||
)
(
||
σ
ρ


t
w
)
7
(
.
0
T
t


)
8
(
).
(
)
(
,
1
,
1
),
(
)
(
0
1
0
t
w
t
z
D
N
i
t
z
t
z
D
N
t
C
i
i
t
C
N
i
=

=
=
+
α
α



=

+
+
Γ
+
+

+
+
Γ
+
=



=



+



t
N
i
N
k
t
k
N
k
N
i
i
i
N
i
t
d
w
t
d
z
z
t
z
N
i
k
N
i
0
...
1
1
0
...
1
0
1
0
.
,
1
,
)
(
)
(
)
...
(
1
)
(
)
...
(
1
)
(
α
α
α
α
τ
τ
τ
α
α
τ
τ
α
α
Τ
=
t


=



+


Τ





+
+
Γ


=

Τ
+
+
Γ
=
N
k
t
k
N
k
N
i
i
i
i
N
i
i
k
N
i
N
i
t
d
z
z
z
c
t
t
g
1
0
...
1
0
1
0
...
1
.
)
(
)
...
(
1
,
)
(
1
)
...
(
1
)
(
α
α
α
α
τ
τ
α
α
α
α
]
,
0
[
)
(
Τ


p
i
L
t
g
 
 


ILMIY AXBOROTNOMA     
             MATEMATIKA                                    2016-yil, 1-son 
 
 
Следовательно, норма функций 
 
будет определена при Выполнении неравенств 
 
Учитывая,  что  рассматриваются  неотрицательные  показатели 

получаем,  что  данные 
неравенства будут выполняться автоматически, когда справедливо условие (5). Таким образом, 
при выполнении неравенства (5) проблема моментов может быть поставлена. 
Система функций 
 
при  
 
является линейно независимой, что проверяется прямым 
вычислением.  Таким  образом,  выполнено  необходимое  и  достаточное  условие  разрешимости 
проблемы моментов. Теорема доказана. 
 
Литература 
1.
 
Самко С.Г., Килбас А.А., Маричев О.И. Интегралы и производные дробного порядка и 
некоторые их приложения. Минск: Наука и техника, 1987.– 244 с. 
2.
 
Machado T.J., Kiryakova V., Mainardi F. Recent History of Fractional Calculus// Commun. 
NonlinearScienceandNumer. Simulat. 2011. V. 16. P. 1140-1153. 
3.
 
Учайкин В.В. Метод дробных производных. Ульяновск: Артишок, 2008. -380 с.  
4.
 
Тарасов В.Е. Модели теоретической физики с интегро-дифференцированием дробного 
порядка. Ижевск: РХД, 2011.-540. 
5.
 
Kilbas A.A., Srivastava H.M., Trujillo J.J. Theory and Applications of Fractional 
Differential Equations. Amsterdam: Elsevier, 2006.-500.  
6.
 
Lakshmikantham V., Leela S., Vasundhara D.J. Theory of Fractional Dynamic Systems. 
Cambridge:   Cambridge Academic Publishers, 2009.-500. 
7.
 
Бутковский  А.Г.  Фазовые  портреты  управляемых  динамических  систем.  Москва: 
Наука, 1985. -500 с. 
8.
 
Monje C.A., Chen Y.Q., Vinagre B.M., Xue D., Feliu V. Fractional-order Systems and 
Controls: Fundamentals and Applications. London: Springer-Verlag, 2010.-400 c. 
9.
 
Caponetto R., Dongola G., Fortuna L., Petras I. Fractional Order Systems. Modeling and 
Control Applications. Singapore: World Scientific, 2010.-200. 
10.
 
Agrawal O.P. A Formulation and Numerical Scheme for Fractional Optimal Control 
Problems// J.Vibr. Control. 2008. V.14.No. 9-10. P. 1291-1299. 
11.
 
Frederico G.S.F., Torres D.F.M. Fractional Optimal Control in the Sense of Caputo and the  
Fractional Noethers Theorem// Int. Math. Forum. 2008. V. 3. No. 10. P. 479-493. 
12.
 
Ильин В.А., Моисеев Е.И. Оптимальное граничное управление смещением на одном 
конце при свободном втором конце и отвечающее ему распределение полной энергии 
струны // Докл. РАН. – Москва.  2005. – Т. 400. – № 5. – С. 587-591. 
13.
 
Маматов  М.Ш.  К  теории  дифференциальных  игр  преследования  в  системах  с 
распределенными параметрами // Автоматика и вычислительная техника. – Рига. 2009. 
– 
№ 1. – С. 5-14. 
14.
 
 
Маматов  М.Ш.,  Алимов  Х.Н.  К  решению  задачи  преследования  в  управляемых 
распреде-ленных системах высокого порядка//Математические труды. - Новосибирск. 
2013.Т.16. - №2.-С.1-16. 
15.
 
 Mamatov M.SH., Alimov H.N.  Solution of the problem of persecution in games  distributed 
systems of higher order//  Siberian Advances in Mathematics.-Novosibirsk. 2013.T.16. - 
№ 
2.-C.229-239. 
.
1
)
1
(
,
))
(ln(
)
(
,
1
)
1
(
,
)
(
1
)
...
(
1
)
(
1
1
)
1
...
(
(
=



Τ
=




Τ
+
+
Γ
=


=

=

+




N
i
k
k
p
i
N
i
k
K
p
p
N
i
i
p
t
t
g
p
t
t
g
N
i
α
α
α
α
α
α
)
(t
g
i
.
0
1
)
1
...
(
>

+

+
+

p
p
N
i
α
α
i
α
)
(t
g
i
0
>
i
α
 
 


ILMIY AXBOROTNOMA    
     MATEMATIKA        
      2016-yil, 1-son 
16.
 
Mamatov M.SH.,Tashmanov E.B., Alimov H.N. Differential Games of Pursing in the
Systems with Distributed Parameters and Geometrical Restrictions //American Journal of
Computational Mathematics. - 2013. - 
№ 3. - C.56-61.
17.
 
Маматов  М.Ш.,  Ташманов  Е.Б.,  Алимов  Х.Н.  Квазилинейные  дискретные  игры
преследования, описываемые системами уравнений высокого порядка// Автоматика и
вычислительная техника. – Рига. 2015. – № 3. – С. 35-41.
18.
 
Mamatov M.SH.,Tashmanov E.B., Alimov H.N. Zwquasi_Linear Discrete Games of Pursuit
Described by High_Order Equation Systems//  Automatic Control and Computer Sciences.
2015.  – V. 49. – 
№ 3. – P. 148-152.
19.
 
Осипов  Ю.С.,  Пандольфи  Л.,  Максимов  В.И.  Задача  робастного  граничного
управления: случай краевых условий Дирихле // Докл. РАН. – Москва. 2000. – Т. 374.

№ 3. – С. 310-312.
20.
 
Сатимов  Н.Ю.,  Тухтасинов  М.  О  некоторых  игровых  задачах  в  распределенных
управляемых системах // ПММ. – Москва. 2005. – Т. 69. Вып. 6. – С. 997-1003.
X.H. Alimov, M.Sh.Mamatov
 
KASR TARTIBLI DIFFERENSIAL 
TENGLAMALAR BILAN IFODALANUVCHI 
QUVISH MASALASI HAQIDA
 
Maqolada kasr tartibli differensial 
tenglamalar bilan ifoda qilinuvchi quvish 
masalasini tadqiq qilishda momentlar metodini 
qoʻllash imkoniyatlari oʻrganiladi.
 
Kalit  soʻzlar:  qochuvchi, quvuvchi, quvish 
masalasi, kasr tartibli differensial tenglama, 
momentlar metodi.
 
Kh.H. Alimov, M.Sh.Mamatov
 
ABOUT THE CHASING ISSUES 
SYMBOLIZED BY FRACTIONAL 
DIFFERENTIAL EQUITY
 
The article presents the studies of using the 
moments method to investigate the issues of 
chasing which symbolizes fractional differential 
equity. 
 
Keywords: runner, chaser, chasing issues, 
fractional differential equity, moments method.
 
UDK:  517.518.5 
THE BOUNDEDNESS PROBLEM FOR THE MAXIMAL OPERATORS ASSOCIATED TO 
HYPERSURFACES IN R
n+1
WITH SMALL CURVATURES 
S.E.Usmanov 
Samarkand State University 
Abstract.  In this paper is considered the maximal operators associated to hypersurfaces with 
small curvatures. It is proved the boundedness of  the maximal operator, where hypersurface  is given 
as a graph of smooth functions. 
Keywords: Maximal operator, averaging operator, boundedness, smooth function, 
hypersurface. 
Introduction 
One of the classical result of real analysis considered by I.M. Stein is the maximal theorem on 
spherical  laveragesin  R
n+1
,  n 
≥ 2  (see. [1] ), which states that the corresponding spherical maximal 
operator is bounded on 
( )
1
+
n
p
R
L
 for every p> (n + 1)/n andit is unbounded for 
1≤ p ≤ (n + 1)/n.  The
analogous result in dimension n=2  was later proved by J.Bourgain (see. [2] ). These results became 
the starting point for intensive studies of various classes of maximal operators, associated to 
subvarieties of the Euclidean space. 
Maximal operators was also investigated by A.Greenleaf in [3], where is proved that M is 
bounded on 
( )
1
+
n
p
R
L
 if  
≥ 2  and  p> (n + 1)/n, provided S has everywhere non-vanishing Gaussian
curvature and in addition S is starshaped with respect to the origin. Moreover, it is shown that, if  for 
every point of  the hypersurfaces S has at least 
k (k ≥ 2) non-vanishing Gaussian curvature, then the 
maximal operator is bounded on 
p
L
 for all  p > (k + 1)/k. Later a similar  result for more difficult case
 


ILMIY AXBOROTNOMA    
     MATEMATIKA        
      2016-yil, 1-son 
in k =1 was obtained by C.D.Sogge (see. [4] ). 
In this paper we investigate the maximal operator, which is specified with following formula  


=
>
S
t
x
dS
x
tx
y
f
y
Mf
)
(
)
(
)
(
sup
)
(
0
ψ

(1) 
where 
1
+

n
R
S
  is a smooth hypersurface, 
ψ
is a smooth non-negative function with a compact 
support, i.e. 
)
(
1
0
+


n
R
C
ψ

)
(
1
0
+


n
R
C
f
 and dS(x) denotes the surface carried measure on S.  
By 
p
L
 we denote the classical  Lebesgue  space i.e. 
( )
1
:
+
=
n
p
p
R
L
L
.  M is said to be bounded on 
p
L
(or 
p
L
  bounded), if there exists a positive number 
С
p
  such that the following inequality 
p
p
L
p
L
f
C
Мf


holds for all 
)
(
1
0
+


n
R
C
f

In [5] is proved the boundedness of  the maximal operator in (1) on  L
  p 
, where 
3
R
S

and p>h>2, 
here h is so called “height” of the surface introduced by A.N.Varchenko (see.[6] ). It should be noted, 
that the notion of  height defines the sharp uniform in  behavior of the Fourier transform  associated 
surface-carried measures in the case of two-dimensional  surfaces. But, for the case  
n ≥ 3 it has not 
defined the behaviour of the Fourier transform of  measures even on normal direction. On the other 
hand, it can be  defined analogical height for partial class of  hypersurfaces such as developed 
hypersurfaces (see [7]).  
In this paper, we develop the idea of the work [5] for hypersurfaces in R
n+1 
 for arbitrary 
2

n
, i.e.we 
prove the boundedness of  the maximal operator  on  L
  p
, when hypersurface
1
+

n
R
S
  with small 
curvatures  given as the graph of a smooth function 
(
)
n
n
x
x
x
x
,...,
,
1
2
1
1
εφ
+
=
+
  defined on an open 
neighborhood U
(
)
n
R
U

, where 
ε
 is a positive real, 
φ
- is a smooth function  satisfying  
( )
0
0
=
φ
,
( )
0
0
=

φ
.
1. Formulation of the main results
Let  U  be an open neighborhood of the origin. For 
0
>
ε
, we denote by 
1
+

n
R
S
ε
  hypersurface 
given by 
(
)
(
) (
)
{
}
U
x
x
x
x
x
x
x
x
x
S
n
n
n

+
=
,...,
,
:
,...,
,
1
,
,...,
,
:
2
1
2
1
2
1
εφ
ε
and consider the averaging operator 


=
=
ε
ψ
ε
S
t
t
x
dS
x
tx
y
f
y
f
A
y
f
A
)
(
)
(
)
(
:
)
(
)
(

where 
)
(x
dS
 denotes the surface measure and 
( )
ε
ψ
S
С


0
 is a non-negative smooth function with a 
compact support. Define the associated maximal operator by 
)
(
sup
:
)
(
0
y
f
A
y
f
M
t
t
ε
ε
>
=

The main results of this paper are the followings: 
Theorem 1.  Let 
ε
  be an arbitrary real positive number and
1
+

n
R
S
ε
  be a smooth hypersurface 
given as the graph of a smooth function 
(
)
n
n
x
x
x
x
,...,
,
1
2
1
1
εφ
+
=
+
  and 
φ
  satisfies the conditions 
( )
0
0
=
φ

( )
0
0
=

φ
and 
( )
0
0
2
1

φ
d
. Then there exists a neighborhood U of  the origin, such that for 
any fixed function 
( )
U
С


0
ψ
and  for any  p>2  there exists a constant C

>0    such that the 
following estimate 
p
p
L
p
p
L
f
C
f
M
1


ε
ε
holds  for  all 
)
(
1
0
+


n
R
C
f
, where  C
p
 does not depend on 
ε


Do'stlaringiz bilan baham:
1   2   3   4   5   6   7   8   9   ...   29


Ma'lumotlar bazasi mualliflik huquqi bilan himoyalangan ©fayllar.org 2017
ma'muriyatiga murojaat qiling